Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 75, Number 2
HTML articles powered by AMS MathViewer

Miscellaneous front pages, Bull. Amer. Math. Soc., Volume 75, Number 2 (1969)
PDF
Bull. Amer. Math. Soc. 75 (1969)
Miscellaneous back pages, Bull. Amer. Math. Soc., Volume 75, Number 2 (1969)
PDF
Bull. Amer. Math. Soc. 75 (1969)
Overdetermined systems of linear partial differential equations
D. C. Spencer PDF
Bull. Amer. Math. Soc. 75 (1969), 179-239
Ensembles et morphismes stratifiés
R. Thom PDF
Bull. Amer. Math. Soc. 75 (1969), 240-284
Measure theoretic geometry and elliptic variational problems
F. J. Almgren Jr. PDF
Bull. Amer. Math. Soc. 75 (1969), 285-304
Residually finite groups
Wilhelm Magnus PDF
Bull. Amer. Math. Soc. 75 (1969), 305-316
The November meeting in Evanston
Paul T. Bateman PDF
Bull. Amer. Math. Soc. 75 (1969), 317
Duality and asymptotic solvability over cones
A. Ben-Israel, A. Charnes and K. O. Kortanek PDF
Bull. Amer. Math. Soc. 75 (1969), 318-324
Baxter algebras and combinatorial identities. I
Gian-Carlo Rota PDF
Bull. Amer. Math. Soc. 75 (1969), 325-329
Baxter algebras and combinatorial identities. II
Gian-Carlo Rota PDF
Bull. Amer. Math. Soc. 75 (1969), 330-334
Sturm comparison theorems for ordinary and partial differential equations
J. B. Diaz and Joyce R. McLaughlin PDF
Bull. Amer. Math. Soc. 75 (1969), 335-339
Iteration of analytic mappings of several complex variables
Giacomo Della Riccia PDF
Bull. Amer. Math. Soc. 75 (1969), 340-342
On the stable diffeomorphism of homotopy spheres in the stable range, $n < 2p$
P. L. Antonelli PDF
Bull. Amer. Math. Soc. 75 (1969), 343-346
An application of ergodic theory to the solution of linear functional equations in Banach spaces
W. G. Dotson Jr. PDF
Bull. Amer. Math. Soc. 75 (1969), 347-352
Commutants containing a compact operator
Paul S. Muhly PDF
Bull. Amer. Math. Soc. 75 (1969), 353-356
An amenable group with a nonsymmetric group algebra
Joe W. Jenkins PDF
Bull. Amer. Math. Soc. 75 (1969), 357-360
On the laws of certain linear groups
John Cossey, Sheila Oates Macdonald and Anne Penfold Street PDF
Bull. Amer. Math. Soc. 75 (1969), 361-363
A proof of Jackson’s theorem
R. Bojanic and R. DeVore PDF
Bull. Amer. Math. Soc. 75 (1969), 364-367
On singularities of surfaces in $E^4$
John A. Little PDF
Bull. Amer. Math. Soc. 75 (1969), 368-369
A proof of the slicing theorem for 2-spheres
Norman Hosay PDF
Bull. Amer. Math. Soc. 75 (1969), 370-374
Cross sectionally simple spheres
W. T. Eaton PDF
Bull. Amer. Math. Soc. 75 (1969), 375-378
Constrained extremal problems for classes of meromorphic functions
J. A. Pfaltzgraff and Bernard Pinchuk PDF
Bull. Amer. Math. Soc. 75 (1969), 379-384
Maximal functions for a class of locally compact noncompact groups
Keith Phillips PDF
Bull. Amer. Math. Soc. 75 (1969), 384-386
Rectifiability and integralgeometric measures in homogeneous spaces
John E. Brothers PDF
Bull. Amer. Math. Soc. 75 (1969), 387-390
About the cohomology ring of a finite abelian group
Karl Heinrich Hofmann and Paul S. Mostert PDF
Bull. Amer. Math. Soc. 75 (1969), 391-395
Cross sectionally continuous spheres in $E^3$
L. D. Loveland PDF
Bull. Amer. Math. Soc. 75 (1969), 396-397
The pseudo-circle is unique
Lawrence Fearnley PDF
Bull. Amer. Math. Soc. 75 (1969), 398-401
An exceptional arithmetic group and its Eisenstein series
Walter L. Baily Jr. PDF
Bull. Amer. Math. Soc. 75 (1969), 402-406
Piecewise linear groups and transformation groups
Herman Gluck PDF
Bull. Amer. Math. Soc. 75 (1969), 407-408
Euclidean $n$-planes in pseudo-euclidean spaces and differential geometry of Cartan domains
Yung-Chow Wong PDF
Bull. Amer. Math. Soc. 75 (1969), 409-414
The structure of generalized accessible rings
Erwin Kleinfeld, Margaret Humm Kleinfeld and J. Frank Kosier PDF
Bull. Amer. Math. Soc. 75 (1969), 415-417
Ramsey’s theorem for $n$-dimensional arrays
R. L. Graham and B. L. Rothschild PDF
Bull. Amer. Math. Soc. 75 (1969), 418-422
Decompositions of $E^3$ into points and countably many trees
Arlo W. Schurle PDF
Bull. Amer. Math. Soc. 75 (1969), 422-425
Desuspendability of free involutions on Brieskorn spheres
Charles H. Giffen PDF
Bull. Amer. Math. Soc. 75 (1969), 426-429
Averaging iteration in a Banach space
Curtis Outlaw and C. W. Groetsch PDF
Bull. Amer. Math. Soc. 75 (1969), 430-432
An integral in topological spaces
W. F. Pfeffer PDF
Bull. Amer. Math. Soc. 75 (1969), 433-439
On generalized complete metric spaces
James D. Stein Jr. PDF
Bull. Amer. Math. Soc. 75 (1969), 439-440
Differentiable classification of some topologically linear actions
Ronnie Lee PDF
Bull. Amer. Math. Soc. 75 (1969), 441-444
On smoothness of gentle perturbations
Sue-Chin Lin PDF
Bull. Amer. Math. Soc. 75 (1969), 445-449
A variational problem with inequalities as boundary conditions
Johannes C. C. Nitsche PDF
Bull. Amer. Math. Soc. 75 (1969), 450-452
Cellular decompositions of 3-manifolds that yield 3-manifolds
Steve Armentrout PDF
Bull. Amer. Math. Soc. 75 (1969), 453-456
On one parameter families of real solutions of nonlinear operator equations
Melvyn S. Berger PDF
Bull. Amer. Math. Soc. 75 (1969), 456-459
Canonical theory of the nonparametric Lagrangian multiple integral problems with variable boundaries
Hans Rud. Weber PDF
Bull. Amer. Math. Soc. 75 (1969), 460-464
Construction of weak solutions of the Navier-Stokes equation in a noncylindrical domain
Hiroshi Fujita and Niko Sauer PDF
Bull. Amer. Math. Soc. 75 (1969), 465-468
Erratum, Volume 74
PDF
Bull. Amer. Math. Soc. 75 (1969), 468